# SDR N6WA2013050802

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 20,341 hours, 13,833 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE OUT CAUTION MESSAGE.  PERFORMED OP'S CHECK OF PAX DOOR WARNING IAW AMM 52-70-00, GOOD AT THIS TIME.
